# SDR 99ZZZX4128

- Difficulty date: August 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O290D2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Cracked
- Location: Oil System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSOLETE PUMP BODY.  CRACK WAS COMPLETELY THROUGH BODY.
